ITEM METADATA RECORD
Title: A class of multiplier Hopf algebras
Authors: Van Daele, Alphons ×
Wang, Shuanhong #
Issue Date: 2007
Series Title: Algebras and Represention Theory vol:10 pages:441-461
Abstract: We compute the Drinfel'd double for the bicrossproduct multiplier Hopf algebra A = k[G] \rtimes K(H) associated with the factorization of an infinite group M into two subgroups G and H. We also show that there is a basis-preserving self-duality structure for the multiplier Hopf algebra A = k[G] \rtimes K(H) if there is a factor-reversing group isomorphism.
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science